# SDR VNAA2013122500018

- Difficulty date: December 25, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 22,201 hours, 22,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 86490
- Condition: Discharged
- Location: Emergency Light
- Part time: 17,658 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LT FLOOR EMERGENCY LIGHT AT EXIT DOOR NOT WORKING.  MAINTENANCE TROUBLESHOT, R & R THE LT EMERGENCY LIGHT BATTERY USING AMM.  ACFT WAS RELEASED FOR SERVICE.
